MAUDE Adverse Event Report: HAND BIOMECHANICS LAB, INC. DIGIT WIDGET

HAND BIOMECHANICS LAB, INC. DIGIT WIDGET
Model Number DWD-232
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bacterial Infection (1735)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analyzed production records, performed historical data analysis and trend analysis.No trend related to irradiation dose lot or device lot was noted.Confirmed labeling included cautions regarding pin site care.
 
Event or Problem Description
Patient had surgery to install a digit widget external fixation system.Surgeon reported device was removed prior to completion of treatment and antibiotics were prescribed due to a pin site infection.Infection cleared.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
DIGIT WIDGET
Common Device Name
DIGIT WIDGET
Manufacturer (Section D)
HAND BIOMECHANICS LAB, INC.
77 scripps drive, suite 104
sacramento CA 95825
Manufacturer (Section G)
HAND BIOMECHANICS LAB, INC.
77 scripps drive, suite 104
sacramento CA 95825
Manufacturer Contact
dustin dequine
77 scripps drive, suite 104
sacramento, CA 95825
9169235073
MDR Report Key13021779
Report Number2919128-2021-00007
Device Sequence Number20130893
Product Code JDW
UDI-Device Identifier00861994000212
UDI-Public(01)00861994000212(17)301101(10)DWD-120-122B
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K992970
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDWD-232
Device Catalogue NumberDWD-232
Device Lot NumberDWD-120-122B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale